# SDR AALA20110731TUL08

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G1 GALLEY FORWARD MOUNT, 12 INCHES INBOARD OF FORWARD SERVICE DOOR AT STATION 160.  INSTALLED NEW GALLEY MOUNT PER AARD 51-10-00-5.
